# SDR 99ZZZX4140

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49TD
- Make and model: Cessna 421C
- Aircraft serial: 421C0025
- System (JASC): 8011 · Engine Starter
- Part: Shaft Gear
- Part number: 631847
- Condition: Broken
- Location: Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A FLIGHT FROM CPK TO FRANKFORT, KY, PILOT TRIED TO START THE RIGHT ENGINE AND IT WOULD NOT START.  A MECHANIC TRIED TO START IT ALSO AND ONLY THE STARTER MOTOR WOULD SPIN.  THE MECHANIC REMOVED THE STARTER GEAR AND FOUND THE TEETH GONE.  ENGINE WAS PLACED ON ORDER FOR REPLACEMENT.
